# SDR 9520149973

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 5914387509
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 35,198 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RUDDER UNRESTRICTED LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED THE RUDDER LIMITER ACTUATOR.  OPERATIONAL CHECK GOOD.
